Active ingredient (in each 5 mL): Cetirizine HCl 5 mg (antihistamine) Inactive ingredients: anhydrous citric acid, flavors, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose
Children’s Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children’s allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec provides consistently powerful relief for your kids’ allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children’s Zyrtec Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.
- 4-fl. oz of Children’s Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms
- Kids’ allergy medicine relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat
- Zyrtec children’s allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL
- 24 hour kids’ allergy relief from symptoms of hay fever & other upper respiratory allergies
- Available in kid-friendly flavors, this children’s allergy medicine is dye-free and sugar-free
- From the #1 pediatrician-recommended brand for children’s allergies among OTC oral antihistamines
- Kids’ allergy medicine is suitable for children ages two years and up and includes dosing cup
- Kids’ antihistamine provides consistently powerful relief of your child’s allergy symptoms
Other Information: Each tablet contains: calcium 10 mg. Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees – 86 degrees F (15 degrees – 30 degrees C). Misc: Works gently. Works overnight. Purified senna. Comfort promise. Natural vegetable laxative ingredient. Work in 6-12 hrs. Visit our website: www.senokot.com. The Senokot Laxative Comfort Promise: For your comfort, the active ingredient in Senokot Laxatives is always purified senna, manufactured to high quality standards. If you have comments or questions about Senokot Tablets, please call toll-free 1-888-726-7535 (8am-5pm EST, Mon.-Fri.).